# SDR IPXA2019020658719

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 17,620 hours, 11,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASLIDE ARM LEVER WILL NOT MOVE TO THE ARMED POSITION AFTER DOOR SECURED FOR FLIGHT.CLEANED DEBRIS FROM GIRT BAR FLOOR FITTINGS AND OPS CHKD PER AMM 52-10-30-05 OPS CHKS NORMAL THIS CLEARS M 661286 PLACARD REMOVED.
